# SDR QXEA200701026

- Difficulty date: June 21, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 145,756 hours, 10,547 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Dirty
- Location: Galley Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX- FLIGHT ATTENDANT REPORTS THE GALLEY SERVICE DOOR IS HARD TO OPEN. MAINTENANCE CLEANED AND LUBRICATED THE DOOR SEAL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE, NO PARTS REPLACED.
